Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuity of measurable convex and biconvex operators


Author: Lionel Thibault
Journal: Proc. Amer. Math. Soc. 90 (1984), 281-284
MSC: Primary 46A40
DOI: https://doi.org/10.1090/S0002-9939-1984-0727250-X
MathSciNet review: 727250
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a mapping from the product of two complete metrizable vector spaces into a topological vector space which is separately universally measurable and separately convex with respect to a convex cone is continuous.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Borwein, Continuity and differentiability properties of convex operators, Proc. London Math. Soc. (3) 44 (1982), 420-444. MR 656244 (83h:58011)
  • [2] J. P. R. Christensen, Borel structures in groups and semigroups, Mat. Scand. 28 (1971), 124-128. MR 0308322 (46:7436)
  • [3] -, Topology and Borel structure, North-Holland, Amsterdam and American Elsevier, New York, 1974. MR 0348724 (50:1221)
  • [4] P. Fischer and Z. Slodkowski, Christensen zero sets and measurable convex functions, Proc. Amer. Math. Soc. 79 (1980), 449-453. MR 567990 (81d:28013)
  • [5] J. Hoffmann-Jorgensen, The theory of analytic sets, Aarhus Universitet Danmark, various publication series, no. 10, 1970.
  • [6] M. Jouak and L. Thibault, Equicontinuity of families of convex and concave-convex operators (to appear). MR 762746 (85m:47070)
  • [7] A. L. Peressini, Ordered topological vector spaces, Harper & Row, New York, 1971. MR 0227731 (37:3315)
  • [8] A. L. Schwartz, Sur le théorème du graphe fermé, C R. Acad. Sci. Paris Sér A 263 (1966), 602-605. MR 0206676 (34:6494)
  • [9] L. Thibault, Continuity of measurable convex multifunctions (to appear). MR 785588 (86j:90155)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727250-X
Keywords: Convex operators, biconvex operators, universally measurable mappings
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society